Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have myelitis with TB encephalitis. Taking immunoglobulin and TB medication. Further treatment?

Dear Dr Raj, I am Dr Parija, Prof.& Head. Head & Neck Surgery at the Regional Cancer Center, at Cuttack. Orissa. I have a relation who is suffering from Myelitis since 3 months (can send u the MRI plates ) with TB Enchephalitis. On Anti. TB drugs. Have taken Immunoglobulin 20 mg/Kg at HIMHANS, Bangalore. Need to consult fr further line of treatment & an appointment. E-mail: YYYY@YYYY Mob: 0000
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist 's  Response
High dose methylprednisolone is usually the initial treatment of acute transverse myelitis, (although only Class IV evidence supports this practice, which constitutes "insufficient evidence"). Similarly, "insufficient evidence" supports mitoxantrone. Plasma exchange is "possibly" useful based on 1 Class II study, and rituximab "possibly" effective based on 2 Class III studies. "Insufficient evidence" supports azathioprine, cyclophosphamide, and IVIg to alleviate symptoms or prevent future attacks.
Answered: Thu, 12 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor